# SDR UALA2009021700524

- Difficulty date: February 17, 2009
- Submitted: February 19, 2009
- Operation: Air carrier
- Aircraft: N541UA
- Make and model: Boeing 757222
- Aircraft serial: 25253
- Aircraft time: 57,655 hours, 21,329 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE STA 524 STR 3R HOLE BURNT THRU SKIN.  FREEZE PLUG INSTALLED AT STA 524 STR 3R.  DIA OF PLUG .757 X.070.  HFEC INSP PRIOR TO PLUG INSTALL.  INSTALLED RIVET.  TREATED, PRIMED, PAINTED AREA.
